Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Harrison's Witt ring of a generalized valuation ring

Author: Chan Nan Chang
Journal: Proc. Amer. Math. Soc. 47 (1975), 15-21
MSC: Primary 13K05; Secondary 10C05
MathSciNet review: 0352086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to determine the relations between $ H(R)$ (Harrison's Witt ring given by generators and relations over a generalized valuation ring $ R$) and $ W(K)$ (classical Witt ring of inner product spaces over the field $ K$). Using the main results, we are able to establish some theorems on the structure of $ H(R)$ analogous to the field case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13K05, 10C05

Retrieve articles in all journals with MSC: 13K05, 10C05

Additional Information

Keywords: Valuation ring, Witt ring, Harrison's Witt ring, $ H$-map, unimodular element, Jordan decomposition
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society